# SDR AWXA200700675

- Difficulty date: May 22, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N603AW
- Make and model: Airbus A320-232
- Aircraft serial: 661
- Aircraft time: 32,371 hours, 13,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53480020437
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - CRACK ON SHEAR SHEET, FR 68 TO FR 69, -Y1732.  REPLACED SHEAR SHEET, FR 68 TO FR 69, -Y1732 IAW A320 SRM 51-72-11.
